# SDR ASAA2025070559190

- Difficulty date: July 5, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 46,650 hours, 14,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EXIT SIGN BACKSIDE OF SIGN IS MISSING. GROUNDED - YES. FOUND EXIT SIGN COVER. RE-INSTALLED EXIT SIGN COVER AND OP CHECK GOOD PER AMM 25-21-20.
